Exponential Stability of Numerical Solutions to a Stochastic Delay Neural Networks

Abstract:

Article Preview

The main purpose of this paper is to develop a numerical Euler scheme and show the convergence of the numerical approximation solution to the true solution for stochastic delay neural networks. The definition of exponential mean square stability of numerical method is introduced. It is proved that the Euler scheme is exponentially stable in mean square sense. An example is given for illustration our result.

Info:

Periodical:

Advanced Materials Research (Volumes 219-220)

Edited by:

Helen Zhang, Gang Shen and David Jin

Pages:

1035-1039

DOI:

10.4028/www.scientific.net/AMR.219-220.1035

Citation:

Q. M. Zhang "Exponential Stability of Numerical Solutions to a Stochastic Delay Neural Networks", Advanced Materials Research, Vols. 219-220, pp. 1035-1039, 2011

Online since:

March 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.